# SDR AALA202102019033

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 84,984 hours, 10,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR MODE SELECT LEVER DIFFICULT TO OPERATE.  CLEANED AND LUBED 4R DOOR GIRT MECHANISM AND REINSTALLED DOOR ASSEMBLY IAW WORK CARD 72L80025001, OPS CHECK GOOD.
